# SDR ASAA2020110733531

- Difficulty date: November 7, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,369 hours, 10,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 4925
- Condition: Failed
- Location: Lt Flow
- Part time: 35,009 hours, 10,116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEFT "PACK" LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET.  QRH COMPLIED WITH, NO NOTICEABLE CHANGE IN CABIN PRESSURE, ENGINE AND WING ANTI-ICE WERE OFF.  GROUNDED-YES.  REMOVED AND REPLACED LT FLOW CONTROL VALVE, REF B737-800 AMM 21-51-01.  OPERATIONS CHECK NORMAL, REF AMM 21-61-00 PACK/ZONE TEMP CONTROL BITE TEST PASSED.  GROUND VERIFICATION NORMAL.
